South Okanagan Drug Alert – Beige Down
Interior Heath has issued a DRUG ALERT for the South Okanagan after an increase in overdose activity associated with a beige substance sold as ‘Down/Fentanyl’. This substance has been found to contain Fentanyl with no cuts/buffs (additives).
High risk of overdose and death.
Please be aware of safer drug use tips that can help prevent overdose as well as where to access naloxone, drug checking and other overdose prevention services in your community.
No matter what or how you use (smoking, snorting, injecting) take steps to prevent overdose
- Know the risks when mixing drugs
- If you must use while alone, consider using the Lifeguard app which can connect you with 911 emergency responders if you overdose. Download at the App Store or Google Play.
- When using your substance start with a small amount, and then go slow.
- Use with others or at an Overdose Prevention or Supervised Consumption Site, if one is near you.
- Know how to respond to an overdose – call 911, give rescue breaths and naloxone.